Alert archive / Illinois / River Flood Warnings in 2016

River Flood Warning 15, NWS Lincoln, IL

July 3, 2016Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 3, 2016, 11:33 AM CDT for Clay County, Richland County, Illinois. It took effect at Jul 4, 2016, 6:17 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jul 3, 2016, 11:33 AM CDT (16:33 UTC)
In effect from
Jul 4, 2016, 6:17 AM CDT
Expired
Jul 7, 2016, 7:00 AM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 16.98 ft at Jul 5, 2016, 9:00 PM CDT.

actionminormoderate510152007/0307/0407/0507/0607/0707/08
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

135 
WGUS43 KILX 031633
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1133 AM CDT SUN JUL 3 2016

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-040633-
/O.NEW.KILX.FL.W.0015.160704T1117Z-160707T1200Z/
/CLAI2.1.ER.160704T1117Z.160705T0000Z.160707T0600Z.NO/
1133 AM CDT SUN JUL 3 2016

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From Monday morning until Thursday morning.
* At 1045 AM Sunday the stage was 4.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 20.2 feet by tomorrow evening.The river will fall 
  below flood stage by early Thursday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18   4.2 Sun 11 AM   19.0   19.9   18.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Barnes
2 follow-up statements
024 
WGUS83 KILX 040238
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
938 PM CDT SUN JUL 3 2016

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-041638-
/O.EXT.KILX.FL.W.0015.160705T0600Z-160706T0000Z/
/CLAI2.1.ER.160705T0600Z.160705T1200Z.160705T1800Z.NO/
938 PM CDT SUN JUL 3 2016

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From late Monday night until Tuesday evening.
* At 845 PM Sunday the stage was 5.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and 
  continue to rise to near 18.1 feet by Tuesday morning.The river 
  will fall below flood stage by Tuesday afternoon.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18   5.1 Sun 9 PM    14.3   18.1   17.4

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Auten
188 
WGUS83 KILX 041333
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT MON JUL 4 2016

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Significant rises are still expected along the Little Wabash River
over the next couple of days: however, the stage at Clay City is 
now expected to remain just below flood stage.


ILC025-159-041403-
/O.CAN.KILX.FL.W.0015.000000T0000Z-160706T0000Z/
/CLAI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
833 AM CDT MON JUL 4 2016

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  745 AM Monday the stage was 9.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage at 17.0 feet 
  tomorrow evening.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18   9.5 Mon 8 AM    16.2   16.2   13.7


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 3, 9:21 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 3, 9:21 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
921 AM CDT SUN JUL 3 2016

.UPDATE...
Issued at 921 AM CDT Sun Jul 3 2016

Made some updates to the forecast this morning to better reflect
PoP trends for the remainder of the day. 14z/9am radar imagery
shows light to moderate rain falling across much of the KILX CWA,
with the exception of the far NW and far SE. Aside from a few light
showers or sprinkles, it appears locations along and north of a
Canton to Minonk line will see very little rain today. Further
south, most areas south of I-70 will see a break in the precip
through the morning before an MCV currently over central Missouri
tracks eastward and triggers widespread showers and thunderstorms
this afternoon. In the meantime, the heaviest rain looks to be
setting up along the southern periphery of the primary rain
area...generally just north of I-70. Will need to monitor
locations from Beecher City northeastward to Charleston and
Paris...as radar trends suggest training of thunderstorm cells for
the next few hours. 1-hour rainfall rates are currently in the
0.50 to 1 inch range across this area.

&&

.SHORT TERM...(Today)
ISSUED AT 340 AM CDT Sun Jul 3 2016

Rainfall increasing across central and southern Illinois this
morning as a 35-45kt low level jet aligns itself right into our
forecast area with all models showing good 925-850 mb speed
convergence along and south of the I-72 corridor thru the mid
morning hours. Precipitable water values in excess of 2 inches over
southwest IL early this morning with most of our area seeing the
higher PWAT values today except over our far northern counties.

Models have trended further south with the axis of heaviest rains
today and tonight with the most favored areas near the the 850 mb
front, which as of 2 am was roughly along the I-70 corridor. Strong
850 mb theta-e advection and moisture transport will lead to areas
of excessive rainfall rates of nearly 2 inches an hour where
thunderstorms occur, and again, this is favored mostly south of
I-72 this morning, with another round of showers and thunderstorms
later this afternoon. As a result, will add our far east and
southeast counties into the Flash Flood Watch that will continue
to run through tonight. Current indications suggest rainfall totals
in the 2 to 4 inch range with highest totals roughly aligned
along the I-70 corridor. We may even see a few strong storms
develop this afternoon in far southeast Illinois, especially if we
can get some breaks in the cloud cover, as the warm front starts
to edge into far southern Illinois.

Temperatures once again today should be held down quite a bit over
most of the area with afternoon readings as cool as the middle 60s
in a few locations over central Illinois, while the mercury may
approach 80 degrees over far southeast Illinois by late this
afternoon.

.LONG TERM...(Tonight through Saturday)
ISSUED AT 340 AM CDT Sun Jul 3 2016

00Z models have shifted heaviest rain axis of 2-4 inches a bit
further south and WPC sided with the 00Z GFS and ECMWF models as
NAM12 model appeared too far north similar to yesterdays model runs.
Flash flood watch was extended further eastward to cover rest of
east central and southeast IL counties south of I-72 through 12Z/7
am Monday. Between 2-4 inches of rain is expected in the flash flood
watch area with the heaviest amounts of rain today and this evening
south of a Taylorville to Charleston to Paris line. Precipitatable
water values are quite high through tonight, between 2-2.5 inches
so rainfall rates could be quite high especially with thunderstorms.

Showers and thunderstorms likely continue Monday over southeast IL
while chances lower to 20-30% over the IL river valley as frontal
boundary pushes southeast into the Ohio river valley Monday evening.
SPC day2 outlook keeps slight risk southeast of our CWA while
marginal risk of high winds over southeast IL Monday afternoon.
Highs in the upper 70s over central IL on Monday and lower 80s in
southeast IL from I-70 south. Getting more humid with dewpoints
rising into the upper 60s and lower 70s by Monday afternoon.
Lingered 20-40% chances of showers/thunderstorms along and southeast
of a Taylorville to Decatur to Champaign line Monday evening then
dry overnight across area.

Upper level ridge building over IL on Tue to bring dry and warmer
conditions along with more sunshine. Highs of 84-88F and dewpoints
in the upper 60s/lower 70s giving afternoon heat indices peaking
from 90-95F (highest in sw CWA).

00Z models continue to show tropical heat and humidity over central
and southeast IL from Wed through Sat with highs in the upper 80s
and lower 90s and dewpoints in the low to mid 70s, giving afternoon
heat indices of 95-105F and possibly a bit higher on Thu afternoon
over southern CWA and a heat advisory may eventually be needed
around that time especially southern/sw CWA. IL will be on the
southern fringe of the westerly belt with a couple of disturbances
tracking eastward over top of flat upper level ridge. First one
appears to track through IA and into central/northern IL Tue night
especially after midnight into Wed. Thu the coverage of convection
appears more isolated and this appears to be the hottest day of the
week. Then another disturbance moving through around Friday through
models differ with how far south this feature gets into IL. Pops
range from 20-40% from overnight Tue night through Saturday, expect
40-50% on Wednesday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 605 AM CDT Sun Jul 3 2016

Rain with isold TSRA continues to push slowly east and northeast
this morning bringing deteriorating cigs and vsbys, especially
for the SPI, DEC and CMI locations with a slower transition to
MVFR cigs further north. Forecast soundings suggest the MVFR cigs
with occasional IFR cigs/vsbys in the heavier showers this
morning with a temporary break expected this afternoon with most
areas seeing MVFR or low VFR cigs before another round of rain
and isold TSRA moves in. Look for MVFR and oncl IFR cigs into
this evening as the weather system drifts to our south. Winds
will not be much of a factor during this period with an east
to southeast flow prevailing at 10 kts or less, except in or
near a thunderstorm where speeds and direction will be variable
for a brief time.

&&

.ILX Watches/Warnings/Advisories...
Flash Flood Watch through Monday morning for ILZ047>052-054>057-
061>063-066>068-071>073.

&&

UPDATE...Barnes
SHORT TERM...Smith
LONG TERM...07
AVIATION...Smith
Hazardous weather outlook, Jul 3, 5:42 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
542 AM CDT SUN JUL 3 2016

ILZ047>052-054>057-061>063-041100-
CASS-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MENARD-MORGAN-
MOULTRIE-SANGAMON-SCOTT-SHELBY-
542 AM CDT SUN JUL 3 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF RAIN WITH SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA TODAY. SOME OF THE RAINFALL WILL BE HEAVY WITH THE
HEAVIEST RAINFALL TOTALS SOUTH OF I-72 TOWARDS THE I-70 CORRIDOR
WHERE 2 TO 3 INCHES WILL FALL. A FEW LOCATIONS MAY SEE HIGHER
TOTALS...ESPECIALLY WHERE THUNDERSTORMS TRAIN OVER THE SAME
LOCATIONS. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE AFTERNOON HOURS
BEFORE THE THREAT SHIFTS OFF TO OUR EAST AND SOUTH BY EVENING. AT
THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED IN OUR AREA
WITH THE PRIMARY THREAT TO OUR SOUTHEAST MONDAY AFTERNOON AND
EVENING.

SCATTERED THUNDERSTORM CHANCES RETURN WEDNESDAY AND WILL BE WITH
US ON A DAILY BASIS INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF
1 INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER
SERVICE.

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

ILZ066>068-071>073-041100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
542 AM CDT SUN JUL 3 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS CAN BE EXPECTED INTO EARLY
TONIGHT. A FEW OF THE STORMS THIS AFTERNOON INTO EARLY THIS
EVENING MAY BECOME SEVERE...WITH THE THREAT FOR DAMAGING WIND
GUSTS AND POSSIBLY A TORNADO. IN ADDITION...HEAVY RAINFALL
TOTALS ARE EXPECTED INTO TONIGHT WITH 2 TO 3 INCHES LIKELY
ACROSS THE AREA WITH LOCAL AMOUNTS IN EXCESS OF 4 INCHES
POSSIBLE IN AREAS THAT SEE THUNDERSTORMS TRAIN OVER THE SAME
LOCATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE EARLY EVENING
HOURS OF MONDAY BEFORE THE THREAT SHIFTS OFF TO OUR EAST AND
SOUTH. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED IN
OUR AREA WITH THE PRIMARY THREAT TO OUR SOUTHEAST MONDAY AFTERNOON
AND EVENING.

SCATTERED THUNDERSTORM CHANCES RETURN WEDNESDAY AND WILL BE WITH
US ON A DAILY BASIS INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF
1 INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER
SERVICE.

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING FOR SEVERE WEATHER IN AREAS ALONG AND SOUTH OF INTERSTATE
70.

ILZ040>046-053-041100-
CHAMPAIGN-DE WITT-LOGAN-MACON-MASON-PIATT-SCHUYLER-VERMILION-
542 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

RAIN WITH SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA TODAY
INTO TONIGHT. SEVERE WEATHER IS NOT EXPECTED. RAINFALL TOTALS OF 1
TO 2 INCHES WILL BE POSSIBLE WITH SOME OF THE THUNDERSTORMS...WITH
HEAVIER TOTALS JUST TO OUR SOUTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE AFTERNOON
HOURS OF MONDAY BEFORE THE THREAT SHIFTS OFF TO OUR EAST AND SOUTH
BY EVENING. AT THIS TIME...NO ORGANIZED SEVERE WEATHER IS EXPECTED
IN OUR AREA WITH THE PRIMARY THREAT WELL TO OUR SOUTHEAST MONDAY
AFTERNOON AND EVENING.

SCATTERED THUNDERSTORM CHANCES RETURN WEDNESDAY AND WILL BE WITH
US ON A DAILY BASIS INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF
1 INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER
SERVICE.

NO SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT.

ILZ027>031-036>038-041100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
542 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE TODAY INTO TONIGHT.
NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE
AFTERNOON HOURS OF MONDAY BEFORE THE THREAT SHIFTS OFF TO OUR
EAST AND SOUTH BY LATE AFTERNOON. NO SEVERE WEATHER IS EXPECTED
WITH ANY OF THE THUNDERSTORMS.

SCATTERED THUNDERSTORM CHANCES RETURN WEDNESDAY AND WILL BE WITH
US ON A DAILY BASIS INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

SMITH

In the hours before

Local storm report, Jul 3, 8:07 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
807 AM CDT SUN JUL 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       MARTINSVILLE            39.33N 87.88W
07/03/2016  M1.03 INCH       CLARK              IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0730 AM     HEAVY RAIN       1 ESE CASEY             39.30N 87.97W
07/03/2016  M1.06 INCH       CLARK              IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       1 WSW NEOGA             39.32N 88.46W
07/03/2016  M1.16 INCH       CUMBERLAND         IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       BEECHER CITY            39.18N 88.78W
07/03/2016  M1.85 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       2 W KINCAID             39.59N 89.46W
07/03/2016  M1.13 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL.

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, Jul 3, 8:49 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
849 AM CDT SUN JUL 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       2 N EFFINGHAM           39.15N 88.55W
07/03/2016  M1.40 INCH       EFFINGHAM          IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0800 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.67W
07/03/2016  M1.10 INCH       SANGAMON           IL   NWS EMPLOYEE

            24-HOUR TOTAL.

0800 AM     HEAVY RAIN       1 SSE SULLIVAN          39.59N 88.60W
07/03/2016  M1.10 INCH       MOULTRIE           IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0730 AM     HEAVY RAIN       WATSON                  39.03N 88.56W
07/03/2016  M1.89 INCH       EFFINGHAM          IL   TRAINED SPOTTER

            RAINFALL SO FAR.

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, Jul 3, 8:50 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
850 AM CDT SUN JUL 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       2 N EFFINGHAM           39.15N 88.55W
07/03/2016  M1.40 INCH       EFFINGHAM          IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0800 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.67W
07/03/2016  M1.10 INCH       SANGAMON           IL   NWS EMPLOYEE

            24-HOUR TOTAL.

0800 AM     HEAVY RAIN       1 SSE SULLIVAN          39.59N 88.60W
07/03/2016  M1.10 INCH       MOULTRIE           IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0730 AM     HEAVY RAIN       WATSON                  39.03N 88.56W
07/03/2016  M1.89 INCH       EFFINGHAM          IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0730 AM     HEAVY RAIN       LOAMI                   39.68N 89.84W
07/03/2016  M1.28 INCH       SANGAMON           IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0730 AM     HEAVY RAIN       1 ESE CASEY             39.30N 87.97W
07/03/2016  M1.06 INCH       CLARK              IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0730 AM     HEAVY RAIN       MARTINSVILLE            39.33N 87.88W
07/03/2016  M1.03 INCH       CLARK              IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0715 AM     HEAVY RAIN       2 NE STOY               39.01N 87.81W
07/03/2016  M1.10 INCH       CRAWFORD           IL   TRAINED SPOTTER

            RAINFALL SO FAR...SWOP REPORT.

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.56N 88.61W
07/03/2016  M1.18 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24-HOUR TOTAL...STILL RAINING.

0700 AM     HEAVY RAIN       1 SSE JACKSONVILLE      39.71N 90.23W
07/03/2016  M1.17 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL...STILL RAINING.

0700 AM     HEAVY RAIN       1 WSW NEOGA             39.32N 88.46W
07/03/2016  M1.16 INCH       CUMBERLAND         IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       BEECHER CITY            39.18N 88.78W
07/03/2016  M1.85 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       2 W KINCAID             39.59N 89.46W
07/03/2016  M1.13 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL.

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, Jul 3, 9:12 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
912 AM CDT SUN JUL 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       2 N EFFINGHAM           39.15N 88.55W
07/03/2016  M1.45 INCH       EFFINGHAM          IL   TRAINED SPOTTER

            STORM TOTAL SO FAR...1.40 SINCE 2AM.

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, Jul 3, 10:29 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 AM CDT SUN JUL 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HEAVY RAIN       1 ENE HEARTVILLE        39.07N 88.53W
07/03/2016  M1.62 INCH       EFFINGHAM          IL   AWOS

            AWOS STATION EFFINGHAM COUNTY MEM AP /1H2/.

0800 AM     HEAVY RAIN       2 WSW SIGEL             39.22N 88.54W
07/03/2016  M1.53 INCH       SHELBY             IL   COCORAHS

            COCORAHS STATION 2 WSW SIGEL /IL-EF-13/.

0655 AM     HEAVY RAIN       4 WNW TAYLORVILLE       39.53N 89.33W
07/03/2016  M1.41 INCH       CHRISTIAN          IL   AWOS

            AWOS STATION TAYLORVILLE MUNICIPAL AP /TAZ/.

0700 AM     HEAVY RAIN       2 ESE PANA              39.38N 89.03W
07/03/2016  M1.16 INCH       CHRISTIAN          IL   COCORAHS

            COCORAHS STATION 2 E PANA /IL-CN-8/.

0800 AM     HEAVY RAIN       4 ENE CHATHAM           39.69N 89.63W
07/03/2016  M1.15 INCH       SANGAMON           IL   COCORAHS

            COCORAHS STATION 3 ENE CHATHAM /IL-SG-47/.

0700 AM     HEAVY RAIN       2 W KINCAID             39.59N 89.46W
07/03/2016  M1.13 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION KINCAID /KCDI2/.

0658 AM     HEAVY RAIN       1 SW JACKSONVILLE       39.72N 90.25W
07/03/2016  M1.10 INCH       MORGAN             IL   COCORAHS

            COCORAHS STATION JACKSONVILLE 1.2 SW
            /IL-MG-9/.

0700 AM     HEAVY RAIN       3 W EDINBURG            39.65N 89.45W
07/03/2016  M1.02 INCH       CHRISTIAN          IL   COCORAHS

            COCORAHS STATION 3 W EDINBURG /IL-CN-4/.

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, Jul 3, 10:36 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1036 AM CDT SUN JUL 3 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 W EDINBURG            39.65N 89.45W
07/03/2016  M1.02 INCH       CHRISTIAN          IL   COCORAHS

            COCORAHS STATION 3 W EDINBURG /IL-CN-4/.

0730 AM     HEAVY RAIN       MARTINSVILLE            39.33N 87.88W
07/03/2016  M1.03 INCH       CLARK              IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0730 AM     HEAVY RAIN       1 ESE CASEY             39.30N 87.97W
07/03/2016  M1.06 INCH       CLARK              IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0800 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.67W
07/03/2016  M1.10 INCH       SANGAMON           IL   NWS EMPLOYEE

            24-HOUR TOTAL.

0800 AM     HEAVY RAIN       1 SSE SULLIVAN          39.59N 88.60W
07/03/2016  M1.10 INCH       MOULTRIE           IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0658 AM     HEAVY RAIN       1 SW JACKSONVILLE       39.72N 90.25W
07/03/2016  M1.10 INCH       MORGAN             IL   COCORAHS

            COCORAHS STATION JACKSONVILLE 1.2 SW
            /IL-MG-9/.

0715 AM     HEAVY RAIN       2 NE STOY               39.01N 87.81W
07/03/2016  M1.10 INCH       CRAWFORD           IL   TRAINED SPOTTER

            RAINFALL SO FAR...SWOP REPORT.

0700 AM     HEAVY RAIN       2 W KINCAID             39.59N 89.46W
07/03/2016  M1.13 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION KINCAID /KCDI2/.

0800 AM     HEAVY RAIN       4 ENE CHATHAM           39.69N 89.63W
07/03/2016  M1.15 INCH       SANGAMON           IL   COCORAHS

            COCORAHS STATION 3 ENE CHATHAM /IL-SG-47/.

0700 AM     HEAVY RAIN       2 ESE PANA              39.38N 89.03W
07/03/2016  M1.16 INCH       CHRISTIAN          IL   COCORAHS

            COCORAHS STATION 2 E PANA /IL-CN-8/.

0700 AM     HEAVY RAIN       1 WSW NEOGA             39.32N 88.46W
07/03/2016  M1.16 INCH       CUMBERLAND         IL   CO-OP OBSERVER

            24-HOUR TOTAL.

0700 AM     HEAVY RAIN       1 SSE JACKSONVILLE      39.71N 90.23W
07/03/2016  M1.17 INCH       MORGAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL...STILL RAINING.

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.56N 88.61W
07/03/2016  M1.18 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24-HOUR TOTAL...STILL RAINING.

0730 AM     HEAVY RAIN       LOAMI                   39.68N 89.84W
07/03/2016  M1.28 INCH       SANGAMON           IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0655 AM     HEAVY RAIN       4 WNW TAYLORVILLE       39.53N 89.33W
07/03/2016  M1.41 INCH       CHRISTIAN          IL   AWOS

            AWOS STATION TAYLORVILLE MUNICIPAL AP /TAZ/.

0815 AM     HEAVY RAIN       2 N EFFINGHAM           39.15N 88.55W
07/03/2016  M1.45 INCH       EFFINGHAM          IL   TRAINED SPOTTER

            STORM TOTAL SO FAR...1.40 SINCE 2AM.

0912 AM     HEAVY RAIN       2 E AUBURN              39.57N 89.72W
07/03/2016  M1.46 INCH       SANGAMON           IL   TRAINED SPOTTER

            RAINFALL SO FAR.

0800 AM     HEAVY RAIN       2 WSW SIGEL             39.22N 88.54W
07/03/2016  M1.53 INCH       SHELBY             IL   COCORAHS

            COCORAHS STATION 2 WSW SIGEL /IL-EF-13/.

0655 AM     HEAVY RAIN       1 ENE HEARTVILLE        39.07N 88.53W
07/03/2016  M1.62 INCH       EFFINGHAM          IL   AWOS

            AWOS STATION EFFINGHAM COUNTY MEM AP /1H2/.

0705 AM     HEAVY RAIN       BEECHER CITY            39.18N 88.78W
07/03/2016  M1.85 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION BEECHER CITY /BEEI2/.

0730 AM     HEAVY RAIN       WATSON                  39.03N 88.56W
07/03/2016  M1.89 INCH       EFFINGHAM          IL   TRAINED SPOTTER

            RAINFALL SO FAR.

&&

NWS LINCOLN IL
IRIS SYSTEM

Nearby

River Flood Warnings in Illinois, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.